Ibuprofen Medication, Two-Pack, 200mg, 50 Packs/Box

Ibuprofen Medication, Two-Pack, 200mg, 50 Packs/Box
Manufacturer:

ACME UNITED CORPORATION


Part Number:

90015


Price: $17.13
Availability: In Stock
Product is eligible for free shipping on totals over $75.
Quantity:

Product Description

Anti-inflammatory, fever reducer and pain reliever. Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache and menstrual cramps. Packaged for individual use to replenish first aid stations and kits. Contains: Ibuprofen; Description: 2/Pack; Quantity: 50 per box; For Use With: First Aid Stations/Kits; Individual Use.

Specifications

Global Product Type: Medicines-Pain Relief
Contains: Ibuprofen
Description: 2/Pack
Quantity: 50 per box
For Use With: First Aid Stations/Kits;Individual Use
Mounting: No
Disclaimer Statement: Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer, right before or after heart surgery.
Payment methods accepted
See Concord Supplies Reviews at Bizrate.com